Marco Sabatini
Marco Sabatini
Підтверджена електронна адреса в unitn.it - Домашня сторінка
Назва
Посилання
Посилання
Рік
A survey of isochronous centers
J Chavarriga, M Sabatini
Qualitative theory of dynamical systems 1 (1), 1, 1999
2321999
On the period function of Liénard systems
M Sabatini
journal of differential equations 152 (2), 467-487, 1999
891999
Characterizing isochronous centres by Lie brackets
M Sabatini
Università di Trento. Dipartimento di Matematica, 1995
881995
On the period function of x ″+ f (x) x′ 2+ g (x)= 0
M Sabatini
Journal of Differential Equations 196 (1), 151-168, 2004
832004
A characterization of centres via first integrals
L Mazzi, M Sabatini
Journal of differential equations 76 (2), 222-237, 1988
591988
A characterization of centres via first integrals
L Mazzi, M Sabatini
Journal of differential equations 76 (2), 222-237, 1988
591988
Periodic solutions of perturbed Hamiltonian systems in the plane by the use of the Poincaré-Birkhoff theorem
A Fonda, M Sabatini, F Zanolin
Topological Methods in Nonlinear Analysis 40 (1), 29-52, 2012
492012
A connection between isochronous Hamiltonian centres and the Jacobian conjecture
M Sabatini
Nonlinear Analysis: Theory, Methods & Applications 34 (6), 829-838, 1998
291998
Commutators and linearizations of isochronous centers
L Mazzi, M Sabatini
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 2000
282000
Dynamics of commuting systems on two-dimensional manifolds
M Sabatini
Annali di Matematica pura ed applicata 173 (1), 213-232, 1997
241997
Non-periodic isochronous oscillations in plane differential systems
M Sabatini
University of Trento, 2002
222002
Limit cycle uniqueness for a class of planar dynamical systems
M Sabatini, G Villari
Applied mathematics letters 19 (11), 1180-1184, 2006
212006
Lipschitzian Q-matrices are P-matrices
GSR Murthy, T Parthasarathy, M Sabatini
Mathematical programming 74 (1), 55-58, 1996
201996
On the uniqueness of limit cycles for Li\'enard equation: the legacy of G. Sansone
M Sabatini, G Villari
arXiv preprint arXiv:1101.2761, 2011
162011
On the period function of planar systems with unknown normalizers
M Sabatini
Proceedings of the American Mathematical Society 134 (2), 531-539, 2006
162006
Isochronous sections via normalizers
M Sabatini
International Journal of Bifurcation and Chaos 15 (09), 3031-3037, 2005
162005
Quadratic isochronous centers commute
M Sabatini
Applicationes Mathematicae 26 (3), 357-362, 1999
151999
An extension to Hadamard global inverse function theorem in the plane
M Sabatini
Nonlinear Analysis: Theory, Methods & Applications 20 (9), 1069-1077, 1993
151993
Hopf bifurcation from infinity
M Sabatini
Rendiconti del Seminario Matematico della Università di Padova 78, 237-253, 1987
151987
Liénard limit cycles enclosing period annuli, or enclosed by period annuli
M Sabatini
The Rocky Mountain Journal of Mathematics, 253-266, 2005
112005
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20